# SDR SWIA201333145

- Difficulty date: April 2, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 26,514 hours, 23,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CABIN CEILING EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  (FLT 6394)  RELAMPED EMERGENCY LIGHT.
